MathSciNet Relay Station
MathSciNet bibliographic data
MR508154 (58 #22676) 32H10 (45E05)
Kerzman, N.; Stein, E. M. The Szegő kernel in terms of Cauchy-Fantappiè kernels. Duke Math. J. 45 (1978), no. 2, 197–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement